# SDR 2001UALA00932

- Difficulty date: May 30, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,466 hours, 17,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON LEFT SIDE FROM DOOR 1 LEFT TO OVERWING EXIT BOTH UPPER LIGHTING AND EEL.  *S/D*  REPLACED BATTERY CHARGER AND BATTERY M735 AND EEL POWER SUPPLY.  TEST OK.
